Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 8, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 1, 2017, 11:42 AM EST for 6 counties in Virginia. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 11:42 AM EST (16:42 UTC)
- Expired
- Mar 1, 2017, 12:30 PM EST
- In force
- 48 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alleghany County, VA, Botetourt County, VA, Craig County, VA, Giles County, VA, Montgomery County, VA, Roanoke County, VA
The radar
The Roanoke radar (KFCX), 39 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 11:55 AM EST | TSTM WND DMG | 2 Ne Blacksburg, VA | TREE APROXIMATELY 8-10 INCH DIAMETER SNAPPED OFF MID-TRUNK. |
| Mar 1, 11:55 AM EST | TSTM WND DMG | New Castle, VA | TWO LARGE PINE TREES SNAPPED OFF PART WAY UP. |
| Mar 1, 12:00 PM EST | TSTM WND DMG | 2 Wsw Blacksburg, VA | PINE TREE DOWN IN HETHWOOD AREA |
| Mar 1, 12:08 PM EST | TSTM WND DMG | Glenvar, VA | TREE ESTIMATED AT 3-5 INCH DIAMETER BLOWN DOWN ACROSS MALUS DRIVE NEAR THE HIGH SCHOOL. |
| Mar 1, 12:10 PM EST | TSTM WND DMG | 4 Se Blacksburg, VA | FOUR LARGE TREES REPORTED DOWN ON ELLET ROAD |
| Mar 1, 12:10 PM EST | TSTM WND DMG | Blacksburg, VA | TREE DOWN ON ROAD AT TALL OAKS LANE, FOXRIDGE. REPORTED ON TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 10:38 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 4.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 448 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
692
WUUS51 KRNK 011642
SVRRNK
VAC005-023-045-071-121-161-011730-
/O.NEW.KRNK.SV.W.0008.170301T1642Z-170301T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
1142 AM EST WED MAR 1 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northwestern Roanoke County in west central Virginia...
Southeastern Alleghany County in west central Virginia...
East central Giles County in southwestern Virginia...
Craig County in southwestern Virginia...
Western Botetourt County in west central Virginia...
Northern Montgomery County in southwestern Virginia...
* Until 1230 PM EST
* At 1142 AM EST, severe thunderstorms were located along a line
extending from Paint Bank to near Waiteville to Mountain Lake,
moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Blacksburg...
Salem...
Christiansburg...
New Castle...
and Newport.
This includes The following Location Virginia Tech.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3777 7967 3774 7969 3768 7967 3732 8003
3729 8012 3728 8009 3717 8018 3717 8055
3718 8056 3719 8052 3720 8051 3721 8053
3719 8058 3721 8061 3724 8061 3723 8065
3726 8069 3740 8035 3761 8016 3781 7981
TIME...MOT...LOC 1642Z 272DEG 54KT 3757 8027 3748 8048 3733 8057
HAIL...<.75IN
WIND...60MPH
$$
JJM2 follow-up statements
417
WWUS51 KRNK 011706
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1206 PM EST WED MAR 1 2017
VAC005-071-011716-
/O.CAN.KRNK.SV.W.0008.000000T0000Z-170301T1730Z/
Alleghany VA-Giles VA-
1206 PM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA AND EAST
CENTRAL GILES COUNTIES IN SOUTHWESTERN VIRGINIA IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 PM EST for
central, south central, southwestern and west central Virginia...and
southeastern West Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3774 7969 3768 7967 3732 8003 3729 8012
3728 8009 3717 8018 3717 8042 3749 8008
3777 7968
TIME...MOT...LOC 1706Z 272DEG 54KT 3756 7986 3747 8007 3732 8016
$$
VAC023-045-121-161-011730-
/O.CON.KRNK.SV.W.0008.000000T0000Z-170301T1730Z/
Roanoke VA-Craig VA-Botetourt VA-Montgomery VA-
1206 PM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EST
FOR
NORTHWESTERN ROANOKE...SOUTHEASTERN CRAIG...WESTERN BOTETOURT AND
NORTHEASTERN MONTGOMERY COUNTIES...
At 1206 PM EST, severe thunderstorms were located along a line
extending from near Fincastle to near New Castle to near Glenvar,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Salem...
Catawba...
Eagle Rock...
Shawsville...
and Fincastle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3774 7969 3768 7967 3732 8003 3729 8012
3728 8009 3717 8018 3717 8042 3749 8008
3777 7968
TIME...MOT...LOC 1706Z 272DEG 54KT 3756 7986 3747 8007 3732 8016
HAIL...<.75IN
WIND...60MPH
$$
JJM579
WWUS51 KRNK 011722
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1222 PM EST WED MAR 1 2017
VAC023-045-121-161-011732-
/O.EXP.KRNK.SV.W.0008.000000T0000Z-170301T1730Z/
Roanoke VA-Craig VA-Botetourt VA-Montgomery VA-
1222 PM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHWESTERN ROANOKE...SOUTHEASTERN CRAIG...WESTERN BOTETOURT AND
NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 1230 PM EST...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
However heavy rain is still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 500 PM EST for
central, south central, southwestern and west central Virginia...and
southeastern West Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3774 7969 3768 7967 3732 8003 3729 8012
3728 8009 3717 8018 3717 8042 3749 8008
3777 7968
TIME...MOT...LOC 1722Z 272DEG 54KT 3755 7957 3746 7978 3731 7987
$$
JJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 10:02 AM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 1, 10:02 AM EST, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1002 AM EST Wed Mar 1 2017 .SYNOPSIS... A strong cold front extends from the Great Lakes into the Mid- Mississippi Valley. This front will move east today, crossing the Ohio and Tennessee Valleys, then across the Appalachians during the late afternoon and evening. The front will be accompanied by strong to severe thunderstorms with gusty winds. Passage of the front tonight will bring an end to the showers and storms, however it will remain blustery and turn much colder for the later half of the week. && .NEAR TERM /THROUGH TONIGHT/... As of 1000 AM EST Wednesday... Updated PoPs to place the arrival of showers and thunderstorms in the west to later this morning. We may see line of convection fall apart a bit as it encounters dry air over the south-central Appalachains. However, strong winds/gusts will still be a threat ahead and with the line as it tracks over the mountains. Arrival time of the storms east of the Blue Ridge will be this afternoon into this evening. We believe the stronger storms for the area will occur south of highway 460. This area did not see much in the way of rain the past 24 hours, therefore heating and instabilities will be greater. As of 500 AM EST Wednesday... Today's focus is centered around sharp upper level trough of low pressure which extends from the Great lakes into the MS Valley. Solid line of thunderstorms was ongoing along the surface front this morning from northern Ohio to central Arkansas. There was also a large area of showers, with embedded thunderstorms well ahead of the squall line moving through the Ohio Valley into western West Virginia and Pennsylvania. Short term models keep the leading clustering of showers/storms mainly north and west of our CWA this morning, with main focus for our sensible weather coming from the squall line associated with the actual cold front which will arrive later in the afternoon, then sweeping across the CWA during the late afternoon and evening. As has been advertised for the last couple of days, front is expected to come through during or just after the peak heating part of the day, with models waffling plus or minus 3 to 6 hours on the actual time of FROPA. Severe threat has remained consistent with primary focus on the high wind shear and potential for damaging thunderstorm winds. Isolated threats still exists for hail and short lived tornadoes. Per the Storm Prediction Center, a pronounced mid-level short wave trough will move northeast across the OH Valley today, then into NY/PA tonight. 500mb flow will increase above 100kt along this corridor with 12hr mid-level height falls expected to increase to near 240m across the northeastern states. Strong forcing for ascent and cloud-layer mean flow on the order of 75kts will prove favorable for damaging winds, with potential for discrete supercells from OH/KY east into WV and far western VA, and a QLCS to follow, this Quasi-Linear Convective System translating the Appalachians during the afternoon and entering the piedmont of VA/NC this evening. At this time it appears damaging winds will be the primary severe threat as frontal convection should maintain linear characteristics with the potential for bowing structures. Given strong cloud-layer flow, storms will be fast moving with little residence time. This should keep rainfall amounts under an inch mitigating potential for excessive rainfall for our CWA. Temperatures today will be well above normal, especially across the piedmont where there will be an opportunity for some sunshine for the first half of the day. Would not be surprised to see locations from Danville south and eastward test 80 degrees this afternoon. Tonight's FROPA will bring falling temperatures and blustery northwest winds. Will likely need a wind advisory for parts of the CWA tonight with some models indicating post frontal wind gusts of 40 kts across the crest of the Blue Ridge. Will refrain from posting this headline attm as not to distract from today's greater convective hazard. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... As of 400 AM EST Wednesday... Strong cold front will be accelerating off the east coast at the beginning of the period with Canadian high pressure building in from the northern Plains as the upper flow transitions to northwest and remains in place through this period of the forecast. With the exception of some potential lingering upslope snow showers across eastern WV, precipitation will end prior to the beginning of this forecast period. Upslope conditions are not particularly favorable either given a west versus northwest flow. Wind speeds will still be an issue Thursday morning and as noted in the near term section, a Wind Advisory will likely be in effect at the beginning of this time period. Winds will diminish through the day, however, as high pressure builds into the area. Temperatures Thursday will be much colder than what we will see today but really not atypical for the first of March. The contrast between 850mb temps around +15C today and surface temps in the 70s vs. 850mb temps around -5C and surface temps in the 40s will be quite noticeable, however, but just near normal. On Friday, a clipper system is expected to track across the OH Valley toward the Mid-Atlantic coast bringing a period of upslope snow showers to the Alleghanys of eastern WV and perhaps some light snow showers or flurries as far south as the I-81 corridor in southwest VA. Western Greenbrier county WV could pick up 1/2 inch of snow with this event. Wind will be the main issue, however, as the clipper passes to the east a Wind Advisory may again need to be considered. The clipper will bring an even more notable surge of cold air to the region resulting in a couple of days of below normal temperatures for a change as we head into Saturday. 850mb temps are progged to drop toward -12C or so by Saturday morning which will bring temperatures down into the teens west to the 20s east. While the frost/freeze program has not yet began in the RNK CWA, nor would even normally be considering such at the beginning of March, the repeated record warmth in February has resulted in premature blooming of plants and trees, which may need to be considered with the well below freezing temperatures expected Friday into Saturday. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 415 AM EST Wednesday... Models continue to differ on timing and intensity of the next system slated to affect the area during the first half of next week. The ECMWF remains faster and weaker than the GFS with the Euro having the front through us Monday night and the GFS not until Tuesday night-Wednesday. The timing and intensity issues center around considerable uncertainty in the North Pacific upper flow. WPC and trends favor the ECMWF, which will result in less threat of showers for our region as main axis of convergence and lift stay further north with the low. Given the flow in the mid levels is more westerly, it appears any showers will diminish east of the mountains. Will see high pressure move offshore Saturday into Sunday with increasing clouds and chance of showers Monday into Tuesday west of the Blue Ridge with lesser threat east. After a cold start to the weekend, temperatures are generally expected to be well above normal through this period as 850mb temps climb back into the low end double-digit levels again. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... As of 0700 AM EST Wednesday... Very active weather pattern today. Solid line of thunderstorms will accompany the passage of a strong cold front this afternoon. Strong to Severe storms with wind gusts of 35 to 50 kts are possible. Storms will originate from the Ohio Valley this morning, crossing the mountains around mid-day, then translating east of the Blue Ridge this afternoon and to along the Mid-Atlantic Coast tonight. vfr conditions this morning will deteriorate to MVFR cigs by mid-day with Temporary IFR/LIFR associated with passage of a squall line this afternoon. In addition to the squall line, strong southwest winds aloft will result in LLWS this morning. Once the line of deep convection passes, strong northwest winds will develop with non-convective gusts of 25 to 40 kts across the Blue Ridge tonight early Thursday. Dry high pressure with return of VFR is expected Thursday. Medium confidence in cigs throughout the TAF valid period. Lower confidence in vsbys throughout the TAF valid period. Medium to high confidence in wind speed/direction throughout the TAF valid period. Extended Aviation Discussion... Another weak clipper looks to track just north of the region by Friday with possible mountain MVFR due to upslope cloudiness, and possible light precipitation western ridges later Thursday night into Friday. High pressures builds in with VFR expected Friday night through most of the weekend. && .CLIMATE... As of 330 AM EST Monday... Record warm Mins for March 1 Roanoke.....52 in 1918 Lynchburg...57 in 1910 Danville....51 in 2012 Blacksburg..45 in 1997 Bluefield...56 in 1997 Record highs for March 1 Roanoke.....76 in 1972 Lynchburg...78 in 1918 Danville....80 in 1972 Blacksburg..72 in 1976 Bluefield...78 in 1997 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM/RCS SHORT TERM...RAB LONG TERM...RAB/WP AVIATION...PM CLIMATE...AMS
Hazardous weather outlook, Mar 1, 10:43 AM EST, 59 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1043 AM EST Wed Mar 1 2017 NCZ003>006-019-020-VAZ032>035-043>047-058-059-021545- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte- 1043 AM EST Wed Mar 1 2017 ...SEVERE THUNDERSTORM WATCH 56 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-021545- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke- Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1043 AM EST Wed Mar 1 2017 ...SEVERE THUNDERSTORM WATCH 56 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another fast moving front will move through the area Friday morning bringing a period of strong post frontal winds with gusts near 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RCS
In the hours before
Special weather statement, Mar 1, 10:16 AM EST, 1 hour 26 minutes before
Special Weather Statement National Weather Service Blacksburg VA 1016 AM EST Wed Mar 1 2017 VAZ007-009-010-WVZ042-011730- Tazewell-Smyth-Bland-Mercer- Including the cities of Tazewell, Marion, Bland, Bluefield, and Flat Top 1016 AM EST Wed Mar 1 2017 ...Gusty Winds Ahead of Cold Front... Southwest winds will gusts to 40 to 50 mph through early this morning ahead of a line of convection tracking across southern southern West Virginia and eastern Kentucky. Tree limbs or branches could be blown down. Travel may be difficult for high profile vehicles. The line of convection is expected to enter this area between 11 AM and noon. The threat for strong winds will continue into early this afternoon. RCS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:43 AM EST | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 62 min |
| Mar 1, 10:52 AM EST | Severe Thunderstorm Warning | RNK | Bland, Smyth, Tazewell | 38 min |
| Mar 1, 11:18 AM EST | Severe Thunderstorm Warning | RNK | Bland, Craig, Giles, Pulaski | 42 min |
| Mar 1, 11:21 AM EST | Severe Thunderstorm Warning | RNK | Alleghany, Bath, City of Covington | 39 min |
| Mar 1, 11:30 AM EST | Severe Thunderstorm Warning | RNK | Bland, Pulaski, Smyth, Wythe, City of Radford | 60 min |
| Mar 1, 11:51 AM EST | Special Weather Statement | RNK | Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 54 min |
| Mar 1, 11:57 AM EST | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 63 min |
| Mar 1, 12:00 PM EST | Severe Thunderstorm Warning | RNK | Bedford, Floyd, Franklin, Montgomery, Roanoke, City of Roanoke and 1 more | 60 min |
| Mar 1, 12:23 PM EST | Special Weather Statement | RNK | Grayson, Smyth | 37 min |
| Mar 1, 12:33 PM EST | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell, City of Lynchburg | 58 min |
| Mar 1, 12:43 PM EST | Severe Thunderstorm Warning | RNK | Appomattox, Bedford, Campbell, Halifax, Pittsylvania, City of Lynchburg | 45 min |
| Mar 1, 1:10 PM EST | Special Weather Statement | RNK | Grayson | 65 min |
| Mar 1, 2:38 PM EST | Special Weather Statement | RNK | Pittsylvania | 37 min |
| Mar 1, 3:09 PM EST | Wind Advisory | RNK | Alleghany, Bath, Bland, Botetourt, Carroll, Craig and 17 more | 21 hr |
| Mar 1, 3:18 PM EST | Special Weather Statement | RNK | Franklin | 27 min |
| Mar 1, 4:34 PM EST | Special Weather Statement | RNK | City of Danville | 26 min |
| Mar 1, 5:56 PM EST | Special Weather Statement | RNK | Carroll, Pulaski, City of Galax, City of Radford | 34 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.